# SDR D6J2006F00000

- Difficulty date: December 8, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N525DG
- Make and model: Cessna 525
- Aircraft serial: 0039
- Engine: Wilint FJ44
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31762
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER DEPARTURE FROM RDU.  NO PASSENGERS WERE ONBOARD.  FLIGHT WAS CONTINUED WITH GEAR DOWN AND LOCKED TO GSO FOR REPAIRS.  THE SERVICE CENTER AT GSO TROUBLESHOT AND FOUND THE LANDING GEAR SQUAT SWITCHES TO BE OUT OF ADJUSTMENT.  ADJUSTED SQUAT SWITCHES AS REQUIRED.  OPERATIONAL CHECKS WERE GOOD.  NO FURTHER ACTION TAKEN.  (K)
